2019
Том 71
№ 6

All Issues

Urmanchev V. I.

Articles: 2
Article (Russian)

Qualitative Investigation of Discontinuous Dynamical Systems on a Plane by the Method of Pointwise Mappings

Urmanchev V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 1. - pp. 108-118

For two-dimensional discontinuous dynamical systems, we investigate properties of the Poincaré map by the method of pointwise mappings and establish a criterion for the stability of n-impulse cycles and an estimate for the number of sinks.

Article (Russian)

A stability criterion for periodic solutions of two-dimensional discontinuous dynamical systems

Urmanchev V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 9. - pp. 1262–1266

We establish stability conditions for periodic solutions of two-dimensional systems of ordinary differential equations with pulse influence. We study the properties of the jump operator for such systems.